MathSciNet Relay Station
MathSciNet bibliographic data
MR1637513 35Q53 (76D99 76F99 76M35)
Biler, Piotr; Funaki, Tadahisa; Woyczynski, Wojbor A. Fractal Burgers equations. J. Differential Equations 148 (1998), no. 1, 9–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement